# SDR CA090519004

- Difficulty date: May 15, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 6,117 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Valve
- Part number: 701000121
- Condition: Malfunctioned
- Part time: 1,821 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT C-GJVC DC-885B  RIGHT HAND ENGINE SN: P70246C TSN: 8099.2 CSN: 6514 TSO: 1821.3   LOST COMPLETE POWER ON RIGHT HAND ENGINE 12 MILES OUT ON FINAL APPROACH. NO NTS LIGHT CAME ON. THE AIRCRAFT WAS DIFFICULT TO CONTROL. THE STOP AND FEATHER WAS PULLED. CONDITIONS WERE VERY GUSTY, WINDY TURBULENCE, WITH PRECIPITATION. THE AUTO IGNITION HAD BEEN SET TO THE AUTO POSITION.   A GROUND CHECK WAS MADE ON THE NTS SYSTEM UPON ARRIVING IN NORTH BAY AND THE NTS SYSTEM WAS NOT WORKING. THE FISH SCALES WERE SENT UP THERE AND AN NTS SYSTEM CHECK WAS PERFORMED AND THE NTS SYSTEM DID NOT TRIP. THE NTS VALVE WAS REPLACED AND THE NTS VALVE WAS REPLACED THE NTS CHECK WAS ACCOMPLISHED. THE NTS SYSTEM WORKED BUT WAS SLOW TO TEST. LINE MAINTENANCE DID START AND RUN THE ENGINE AFTERWARDS AND THE ENGINE RAN NORMAL. FUNCTIONAL CHECKS, POWER ASSURANCE CHECKS, AND FOUR POINT GROUND RUNS WERE ACCOMPLISHED AND THE ENGINE RAN GOOD. THE AIRCRAFT WAS DIRECTLY FLOWN HOME FOR ADDITIONAL TROUBLESHOOTING OF THE NTS SYSTEM. THE TRANSFER TUBE LOCATED BEHIND THE GEAR BOX WITH THE NTS ORIFICE WAS REMOVED AND REINSTALLED. AFTER WE REPLACED IT THE NTS, WHICH WAS SLOW TO TEST BEFORE, TESTED NORMALLY.   NTS VALVE PN: 70100012-1 SN: 08P14941 WAS REMOVED FAULTY10682910181068291018. THE VALVE WAS CHECKED AND WAS ADJUSTED PROPERLY AT THE TIME OF REMOVAL.   ANOTHER NTS VALVE WAS PREVIOUSLY REMOVED ON 3 FEB. 2009 DUE TO THE NTS SYSTEM FAILED TRIP CHECK. BOTH REMOVED VALVES ARE THE NEW STYLE POST SB STYLE. BOTH THESE VALVES WILL BE SENT TO MANUFACTURER FOR EVALUATION.
